, Volume 59, Issue 2, pp 269–297

Linear-Time Construction of Two-Dimensional Suffix Trees

  • Dong Kyue Kim
  • Joong Chae Na
  • Jeong Seop Sim
  • Kunsoo Park

DOI: 10.1007/s00453-009-9350-z

Cite this article as:
Kim, D.K., Na, J.C., Sim, J.S. et al. Algorithmica (2011) 59: 269. doi:10.1007/s00453-009-9350-z


The two-dimensional suffix tree of a matrix A is a compacted tree that represents all square submatrices of A. We present the first complete version of a deterministic linear-time algorithm to construct the two-dimensional suffix tree by applying a divide-and-conquer approach.


Suffix tree Two-dimensional suffix tree Divide-and-conquer approach 

Copyright information

© Springer Science+Business Media, LLC 2009

Authors and Affiliations

  • Dong Kyue Kim
    • 1
  • Joong Chae Na
    • 2
  • Jeong Seop Sim
    • 3
  • Kunsoo Park
    • 4
  1. 1.Department of Electronics and Communications EngineeringHanyang UniversitySeoulSouth Korea
  2. 2.Department of Computer Science and EngineeringSejong UniversitySeoulSouth Korea
  3. 3.School of Computer and Information EngineeringInha UniversityIncheonSouth Korea
  4. 4.School of Computer Science and EngineeringSeoul National UniversitySeoulSouth Korea

Personalised recommendations